# SDR SWAA2023031709696

- Difficulty date: February 23, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK STA 540; BL0-RBL 25; WL 208.<[01] REMOVED BREAK PANEL AT STA 540; BL0-RBL25; PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW PART; OK TO INSTALL.;[02] LOCATE AND DRILL IS ACCEPTED.. MISSING SHIM AT FWD INBD HOLE (BL 0).;[03] LOCATED AND INSTALLED SHIM AT FWD HOLE; RBL1; LOCATED AND DRILLED FLOOR PANEL FASTENER HOLES; AND INSTALLED NEW BREAK PANEL AT STA 540; BL0-RBL25; PER SRM 51-40-02-0G-0.;[04] FINAL INSPECTION. JOB COMPLETE.
